Distributions on Toroidal Groups.
Mathematische Zeitschrift, Tome 148 (1976), pp. 33-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__148_172347,
author = {Dan Kubert and Serge Lang},
title = {Distributions on {Toroidal} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {33--52},
year = {1976},
volume = {148},
zbl = {0324.10021},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__148_172347/}
}
Dan Kubert; Serge Lang. Distributions on Toroidal Groups.. Mathematische Zeitschrift, Tome 148 (1976), pp. 33-52. http://geodesic.mathdoc.fr/item/MZ_1976__148_172347/